Home
Publications
Talks and seminars
Teaching
Other
Publications
Journal papers
Bergström J. and Zheng A.
Stable cohomology of moduli spaces of hyperelliptic curves on Hirzebruch surfaces
preprint arXiv:2312.14800, (2025) to appear in
Pure and Applied Mathematics Quarterly
.
Wong Y. M. and Zheng A.
Rational cohomology of ℳ
4,1
Math. Nachr.
, 1--21 (2025), https://doi.org/10.1002/mana.202400294.
Zheng A.
Stable cohomology of the moduli space of trigonal curves.
IMRN
, 2024 (2), 1123--1153 (2024), https://doi.org/10.1093/imrn/rnad011.
Zheng A.
Rational cohomology of the moduli space of trigonal curves of genus 5.
manuscripta math.
169, 603--631 (2022), https://doi.org/10.1007/s00229-021-01347-x.
Preprints
Melo, M. and Zheng, A.
Tropical trigonal curves
preprint arXiv:2501.03903, (2025).
Theses
Zheng A.
On the cohomology of moduli spaces of trigonal curves.
PhD thesis
(2021).